English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

One half log discriminant and division polynomials

MPS-Authors
/persons/resource/persons235142

de Jong,  Robin
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)

de jong_one half log_oa_2011.pdf
(Any fulltext), 174KB

Supplementary Material (public)
There is no public supplementary material available
Citation

de Jong, R. (2011). One half log discriminant and division polynomials. Archiv der Mathematik, 97(3), 251-257. doi:10.1007/s00013-011-0295-5.


Cite as: http://hdl.handle.net/21.11116/0000-0004-2048-7
Abstract
There is no abstract available